Results 1 to 3 of 3

Thread: A few more PLAQUINEL questions

  1. #1
    Join Date
    Aug 2006
    Location
    Rochester, NY
    Posts
    61
    Thanks
    0
    Thanked 0 Times in 0 Posts

    Default A few more PLAQUINEL questions

    OK, so I started taking Plaquinel about a week ago -- 200 mg, twice daily. . .

    Since then, I've noticed three things: My appetite has decreased, my weight has increased by a few lbs., and I now spend an extraordinary amount of time in the bathroom with diarrhea. One would think because I am essentially pooping my brains out, my weight would decrease instead of increase.

    What gives?

  2. #2
    Join Date
    Aug 2006
    Location
    Rochester, NY
    Posts
    61
    Thanks
    0
    Thanked 0 Times in 0 Posts

    Default

    Oops sorry --- meant "Plaquenil"

  3. #3
    Join Date
    Aug 2006
    Posts
    1,574
    Thanks
    0
    Thanked 1 Time in 1 Post

    Default

    I don;t know about the weight gain, but Plaquenil gave me a miserably upset tummy - I think it affects many people that way. Are you taking it with food? You may need to lower your dose and gradually vuild up to a full dose - have you let your doc know about the tummy troubles?

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •